| Model Number |
305U25 |
| Medical Device Problem Codes |
Gradient Increase (1270); Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
10/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient with severe symptomatic non-rheumatic paradoxical low-flow, low-gradient aortic stenosis in a bovine bioprosthetic surgical aortic valve replacement (savr) from 2010 was undergoing a workup for a transcatheter aortic valve replacement-in-savr.No treatment or intervention was provided or planned for the current symptoms, and it was unknown if the medtronic device contributed to the symptoms.The patient was alive with no reported injury.Subsequently, 7 days later, a transcatheter valve was implanted valve-in-valve.No additional adverse patient effects were reported.